# SDR CALA2025092609288

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 27,947 hours, 3,785 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY HEATERS EMIT FOUL ODOR WHEN TURNED ON.  PERFORMED A TEST OF THE FWD GALLEY DUCT HEATER IAW MM DMC-B787-A-21-45-30-00A-720A-A. TEST PASSED. DID NOT SMELL ANY FOUL ODOR.
